Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone! I'm Randy.

So I've been using Acne.org's AHA for about a week and a half now, using it every other day

From what i heard, it's suppose to sting a little

but when i use it, it doesn't sting

but after a few minute, my face gets really itchy

Is that normal? Any suggestions?

Please & Thank You :)

Share this post


Link to post
Share on other sites

Hey randy I had the same problem as you, I found that applying a pump or two of moisturizer 15 minutes after AHA takes the itching away and it also covers the spots that the AHA missed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×